Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 114, Number 1
HTML articles powered by AMS MathViewer

Examples of ungradable algebras
Th. Belzner, W. D. Burgess, K. R. Fuller and R. Schulz PDF
Proc. Amer. Math. Soc. 114 (1992), 1-4
$h_ 0$-torsion bounds in the cohomology of the Steenrod algebra
Kenneth G. Monks PDF
Proc. Amer. Math. Soc. 114 (1992), 5-9
Chain conditions on essential submodules
Barbara L. Osofsky PDF
Proc. Amer. Math. Soc. 114 (1992), 11-19
Certain averages on the $\textbf {a}$-adic numbers
Nakhlé H. Asmar and Radhakrishnan Nair PDF
Proc. Amer. Math. Soc. 114 (1992), 21-28
An upper bound for the sum $\sum ^ {a+H}_ {n=a+1}f(n)$ for a certain class of functions $f$
Edward Dobrowolski and Kenneth S. Williams PDF
Proc. Amer. Math. Soc. 114 (1992), 29-35
On $p$-radical blocks of finite groups
Akihiko Hida PDF
Proc. Amer. Math. Soc. 114 (1992), 37-38
A Daniell-Stone approach to the general Denjoy integral
Cornel Leinenkugel PDF
Proc. Amer. Math. Soc. 114 (1992), 39-52
The self-joinings of rank two mixing transformations
Daniel Ullman PDF
Proc. Amer. Math. Soc. 114 (1992), 53-60
A Stone-Weierstrass theorem without closure under suprema
R. Preston McAfee and Philip J. Reny PDF
Proc. Amer. Math. Soc. 114 (1992), 61-67
Periodic potentials with minimal energy bands
Mark S. Ashbaugh and Roman Svirsky PDF
Proc. Amer. Math. Soc. 114 (1992), 69-77
On the stable rank of $H^ \infty$
Peter J. Holden PDF
Proc. Amer. Math. Soc. 114 (1992), 79-88
The nonlocal nature of the summability of Fourier series by certain absolute Riesz methods
David Borwein PDF
Proc. Amer. Math. Soc. 114 (1992), 89-94
A note on the $L^ p$ analogue of the “zero-two” law
Daniel Berend PDF
Proc. Amer. Math. Soc. 114 (1992), 95-97
A Riemann type definition of a variational integral
Washek F. Pfeffer PDF
Proc. Amer. Math. Soc. 114 (1992), 99-106
Some general local variational principles
Paul Binding and Qiang Ye PDF
Proc. Amer. Math. Soc. 114 (1992), 107-114
Second order ergodic theorems for ergodic transformations of infinite measure spaces
Jon Aaronson, Manfred Denker and Albert M. Fisher PDF
Proc. Amer. Math. Soc. 114 (1992), 115-127
Spectral asymptotics for Toeplitz matrices generated by the Poisson-Charlier polynomials
Georgi E. Karadzhov PDF
Proc. Amer. Math. Soc. 114 (1992), 129-134
On the ideal structure of the Nevanlinna class
Reiner Martin PDF
Proc. Amer. Math. Soc. 114 (1992), 135-143
Generalized hypergeometric functions at unit argument
Wolfgang Bühring PDF
Proc. Amer. Math. Soc. 114 (1992), 145-153
Composition operators on potential spaces
David R. Adams and Michael Frazier PDF
Proc. Amer. Math. Soc. 114 (1992), 155-165
Finite invariant measures on flows
Robert S. Y. Wong PDF
Proc. Amer. Math. Soc. 114 (1992), 167-170
Extremal compressions of closed operators
K.-H. Förster and K. Jahn PDF
Proc. Amer. Math. Soc. 114 (1992), 171-174
Some remarks on the stability of a property related to the mean value theorem for harmonic functions
Burton Randol PDF
Proc. Amer. Math. Soc. 114 (1992), 175-179
A note on the connectedness problem for nest algebras
David R. Pitts PDF
Proc. Amer. Math. Soc. 114 (1992), 181-183
What parts of a measure’s support attract zeros of the corresponding orthogonal polynomials?
E. B. Saff and Vilmos Totik PDF
Proc. Amer. Math. Soc. 114 (1992), 185-190
Group completions and orbifolds of variable negative curvature
Christopher W. Stark PDF
Proc. Amer. Math. Soc. 114 (1992), 191-194
An example relevant to curvature pinching theorems for Riemannian foliations
James J. Hebda PDF
Proc. Amer. Math. Soc. 114 (1992), 195-199
Quadric representation of a submanifold
Ivko Dimitrić PDF
Proc. Amer. Math. Soc. 114 (1992), 201-210
Lindelöf spaces concentrated on Bernstein subsets of the real line
L. Brian Lawrence PDF
Proc. Amer. Math. Soc. 114 (1992), 211-215
The $C^ 1$ closing lemma for endomorphisms with finitely many singularities
Lan Wen PDF
Proc. Amer. Math. Soc. 114 (1992), 217-223
Bifurcation of limit cycles: geometric theory
L. M. Perko PDF
Proc. Amer. Math. Soc. 114 (1992), 225-236
A generalization of the handle addition theorem
Ying Qing Wu PDF
Proc. Amer. Math. Soc. 114 (1992), 237-242
Morava $K$-theory and the free loop space
John McCleary and Dennis A. McLaughlin PDF
Proc. Amer. Math. Soc. 114 (1992), 243-250
Homotopy and topological actions on spaces with few homotopy groups
Michael S. Postol PDF
Proc. Amer. Math. Soc. 114 (1992), 251-260
Generic heat diffusion is scalar controllable
Lawrence Markus PDF
Proc. Amer. Math. Soc. 114 (1992), 261-262
Centralizers of expanding maps on the circle
Carlos Arteaga PDF
Proc. Amer. Math. Soc. 114 (1992), 263-267
Regular PI metric flows are equicontinuous
Eli Glasner PDF
Proc. Amer. Math. Soc. 114 (1992), 269-277
An AR-map whose range is more infinite-dimensional than its domain
J. J. Dijkstra, J. van Mill and J. Mogilski PDF
Proc. Amer. Math. Soc. 114 (1992), 279-285
$\epsilon$-selections
Sam B. Nadler PDF
Proc. Amer. Math. Soc. 114 (1992), 287-293